# SDR GUUA09160701

- Difficulty date: September 16, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N283AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120236
- Aircraft time: 34,415 hours, 34,386 cycles
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT DISCOVERED RT FWD OVERWING EMERGENCY LIGHT INOPERATIVE.  SECURED BULB AT RT FWD OVERWING EMERGENCY LIGHT SOCKET.
